Per citar aquest document: http://ddd.uab.cat/record/145340
Scopus: 1 cites, Web of Science: 1 cites,
Centers and isochronous centers for generalized quintic systems
Giné, Jaume (Universitat de Lleida. Departament de Matemàtica)
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Valls, Clàudia (Universidade Técnica de Lisboa. Departamento de Matemática)

Data: 2015
Resum: In this paper we classify the centers and the isochronous centers of certain polynomial differential systems in R2 of degree d ≥ 5 odd that incomplex notation can be written as z˙ = (λ + i)z + (zz¯)d−52 (Az5 + Bz4z¯ + Cz3z¯2 + Dz2z¯3 + Ezz¯4 + Fz¯5),where λ ∈ R and A, B, C, D, E, F ∈ C. Note that if d = 5 we obtain the full class of polynomial differential systems of the form a linear system with homogeneous polynomial nonlinearities of degree 5. Our study uses algorithms of computational algebra based on the Groebner basis theory and modular arithmetics for simplifying the computations.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Matèria: Computation on modular arithmetics ; Gröbner basis theory ; Nondegenerate center
Publicat a: Journal of Computational and Applied Mathematics, Vol. 279 (2015) , p. 173-186, ISSN 0377-0427

DOI: 10.1016/j.cam.2014.11.007


19 p, 771.0 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-01-12, darrera modificació el 2017-01-16



   Favorit i Compartir